# SDR SIMA20240712001

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000300
- Aircraft time: 24,549 hours, 21,673 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED 2 FAIL THROUGH 13000 QRH PROCEDUE CLEARED MSG BLEED 2 FAIL AGAIN THROUGH 16000 RAN QRH STEP 5 AND RETURNED TO RAP. EMERGENCY DECLARED. AT THIS TIME PERFORMED FIM TASK 36-10-00 ALSO C/W CHN 1 AND 2 RESET NO DEFECT NOTED
